SEI-model for transmission of Nipah virus

Nita H. Shah, Ankush H. Suthar, Foram A. Thakkar, Moksha H. Satia

Abstract


Nipah virus (NiV) has drawn attention as an emerging infectious disease in Southeast Asia. It has become one of the most alarming threats of the public health mainly due to its periodic outbreaks and the high mortality rate. In the present work, the transmission of NiV using SEI-model is analysed through the system of non-linear differential equations. In addition, the reproduction number is attained which signifies the intensity of NiV outbreak. The local and global stability of equilibrium points is studied. Numerical simulation illustrates the behavior and flow of NiV infections in different compartments.

Full Text: PDF

How to Cite this Article:

Nita H. Shah, Ankush H. Suthar, Foram A. Thakkar, Moksha H. Satia, SEI-model for transmission of Nipah virus, Journal of Mathematical and Computational Science, Vol 8, No 6 (2018), 714-730

Copyright © 2018 Nita H. Shah, Ankush H. Suthar, Foram A. Thakkar, Moksha H. Satia. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2018 JMCS